Dec 19, 2006
I am on sustiva and have been for over 5 yrs,I have weeks when I have bad dreams and can not sleep.I take clonazepam 1mg for sleep and mathadone10mg for med tid but still can not get rest.Some times I think that I may loss my mind. I work in the health care and Have ask mamy doc. what to do.If you have a way that may help please let me know.
| Response from Dr. Horwath
Trazadone is very helpful for insomnia at doses of 50 - 150 mg at bedtime. Ask your doctor about it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Anal Sex Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Rash After Anal Sex Condom Broke Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.